# SDR A6WA200740080

- Difficulty date: February 23, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 16,664 hours, 14,369 cycles
- Engine: Ge CF343B1
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 17,000 AGL (STEERING INOP) CAS MESSAGE ILLUMINATED MOMENTS LATER (WOW INPUT) MESSAGE ILLUMINATED.  COMPLIED WITH QRH.  LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED MLG WOW NR 1 ELECTRICAL HARNESS.  OPS CHECK GOOD AT THIS TIME, IAW AMM 32-61-05.
